MathSciNet Relay Station
MathSciNet bibliographic data
MR2258318 35J60
Jin, Qinian; Li, Yanyan; Xu, Haoyuan Nonexistence of positive solutions for some fully nonlinear elliptic equations. Methods Appl. Anal. 12 (2005), no. 4, 441–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement